Affordable Access

Publisher Website

Truncation of Bertaut Madelung series for lattices involving extended charge distributions

Authors
Journal
Chemical Physics Letters
0009-2614
Publisher
Elsevier
Publication Date
Volume
9
Issue
5
Identifiers
DOI: 10.1016/0009-2614(71)80273-7

Abstract

Abstract The analysis presented here allows the truncation limit, h = m, for the Bertaut 'parabolic' series to be assessed directly for calculations of Madelung parameters for lattices containing complex ions and having extended charge distributions.

There are no comments yet on this publication. Be the first to share your thoughts.